# SDR AALA201804069001

- Difficulty date: March 8, 2018
- Submitted: April 8, 2018
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 42,367 hours, 30,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53111077202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK INDICATION ON WINDSHIELD LEFT HAND CONTINUITY FITTING BETWEEN FR 1 TO FR 2 AT BUTTLINE Y0 IN COCKPIT AREA. REPLACED LEFT HAND CONTINUITY FITTING PER EA 278361.
